# SDR USAA2013031400001

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 95,092 hours, 33,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - PLASTIC COVER OVER DOOR 2L FALLS OFF.  REPLACED EXIT LIGHT COVER ON L2 DOOR WAY, OPS CHECK GOOD.
